Jump to content
In this section we have spot diagnoses posted on a daily basis since June 2010, now over 1700! You can review the archived cases and read the suggested diagnoses by users and the final comment by Dr Uma Sundram, the Editor-in-Chief and main spot diagnosis host. Case are uploaded each week day by 10 a.m. UK time with the correct diagnosis will generally be posted at 8 p.m. UK time. Why not view the most recent spot diagnosis and proffer a diagnosis?

Case Number : Case 1545 - 26 May Posted By: Guest

Please read the clinical history and view the images by clicking on them before you proffer your diagnosis.
Submitted Date :
   (0 reviews)

72/M itchy targetoid widespread rash with skin peeling, oral lesions +, lesions developed shortly following Terbinafine therapy. On investigations, ANA positive (high titres), positive Anti-Ro and Anti- la.

Dr Arti Bakshi


  Report Record

User Feedback


Erythema multiforme +/- subacute lupus erythematosus (Rowell syndrome). 

Share this comment


Link to comment
share_externally

vincenzo polizzi

Posted

Yes!! I thought of Rowell Syndrome. Odd presentation in a old male..., but i've never seen a similar case.

Share this comment


Link to comment
share_externally

Dr. Mona Abdel-Halim

Posted

Terbinafine induced subacute LE presenting with EM/TEN like spectrum of lesions.

Share this comment


Link to comment
share_externally

Dr. Mona Abdel-Halim

Posted

Or Drug induced SLE with EM like lesions (Rowell's syndrome) as it also shows positive anti Ro and anti LA.. Was anti histone antibodies done?

Share this comment


Link to comment
share_externally

vincenzo polizzi

Posted

Rowell's syndrome induced by terbinafine. Murad A, et al. BMJ Case Rep. 2015.

Share this comment


Link to comment
share_externally

biswanath behera

Posted

Erythema multiforme in the setting of positive ANA and history of terbinafine therapy- Rowell's syndrome.

Share this comment


Link to comment
share_externally

Arti Bakshi

Posted

Spot on everyone!

This is Terbinafine induced Rowell's syndrome.

There are a few case reports of similar cases in literature and thanks for quoting one of them Vincenzo! 

Share this comment


Link to comment
share_externally

Guest Romualdo

Posted

The numbers of the last four Spot Diagnosis cases are wrong. I suggest DermpathPRO administration correct this error.

Share this comment


Link to comment
share_externally

Arti Bakshi

Posted

Well spotted, Romualdo! I will inform the administrator.

Share this comment


Link to comment
share_externally



Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Add a comment...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

Loading...

×
×
  • Create New...